# SDR REXA2014081600764

- Difficulty date: August 13, 2014
- Submitted: August 16, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 29,180 hours, 26,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT APPROX FS 674 BETWEEN STRINGER 24R & 25R TO BE DENTED OUTWARD 0.75 INCHES  X 0.63 INCHES WITH A 0.125 INCH PUNCTURE IN THE CTR.  REPAIRED IAW EA CRJ253-02822.
